Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Buserelin injection can delay the period

Premium Questions

Dr. Kiran Kumar MD

got a steroid injection in both my shoulders to treat tendonitis my period was due on monday and still hasn't arrived. Does the injection effect my menstrual cycle? Also does it effect the pill? Am I... View answer

Answered by : Dr. Kiran Kumar ( Internal Medicine Specialist)
Dr. Jasvinder Singh MD

my period regularly. My last period was on April 21. In the mean time I had to travel to KSA and Dubai .So, i had the ACWY injection on April 30 th. Within the last 2 Month i had been experiencing... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)
Dr.  Manisha Jain MD

Hi, I've took depo injection (prevent pregnancy ) since year 2012.. And yet my mensense never came ... the injection, but yet I've not yet come my mensense.. My last injection was February 2014.. What... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Madhuri N Bagde MD

september 2014. My wife's period coincides with the honeymoon period.Please suggest medicine to delay it ... at the same time? 2. Can She take norethisterone tablet to delay my period... View answer

Answered by : Dr. Madhuri N Bagde ( OBGYN)
Dr. Nirmala P MD

My daughter got married recently. before one month she was administered depoprovate injection. The doctor told she would be having her periods after 40 days. But, even after 50 days she did not get her ... View answer

Answered by : Dr. Nirmala P ( General & Family Physician)

Public Forum Discussions

Dr.  Shinas Hussain MD

Hello, Can you please tell me if Buserelin injection delay the period? I m usually right on time with my periods. Started my buserelin injection on 21st day of my cycle .... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  Shinas Hussain MD

Hi Dr. I am a 34 year old African female who was placed on Buserelin acetate in order to thin the endometrium before a therapeutic SSG to take out uterine calcifications. I commenced the injections on day 20 ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Olgeta Xhufka MD

On buserelin injection (started on day 21) for 24days now, dose had been increased cos no bleed yet, had down reg scan lining think but had follicle. Got another scan booked in a few day. Why haven t I ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr.   Aarti Abraham MD

taking buserelin injection from the 29th january. I started bleeding on day 5 of using the injection.I bleed heavily for 7days until the 8th of February. My period was due on the 13th of... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Mahesh Koregol MD

im 31 yrs old, and going through icsi. Husband azoospermia. im diagnozed with endometriosis. started buserelin injections on 30/Sept. started gonal f on 26-oct. scanned on 31-st oct, Dr. only saw 3 ... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)

Mobile Questions and Answers

Niraj Modi MD

Yes it can cause delay or early period also. I suggest to visit your gynec and take proper guideline on this if it happens regularly. Hit thanks and take care.

Dr.  Aarti Abraham MD

You could be having endometriosis . Why was the fallopian tube removed in the first place ? Also, post operative adhesions can lead to such pain.

Niraj Modi MD

Yes it can cause this increase in FSH level. But what's your issue over here. Please explain in detail or talk to your gynec for detail discussion. Hit thanks and take care.